Sunday, June 22, 2008

Lu*nesta

Tonight I watching some random tv show while I was folding laundry. A commercial came on that completely cracked my ass up.

It was a commercial for a sleep aid. It mentions, "Call your doctor right away if after taking Lun*esta you walk, drive, eat or engage in other activities while asleep."

I have heard of this phenomenon before, but tonight it got me thinking.

How is this not the excuse of every drun*k driving, philandering, fat person out there (and not necessarily all three at once...).

Driver to police officer, "No sir, I'm not drunk, I'm sleeping."

Cheating husband to wife, "I have no idea how I got here, or how I ended up in bed with this woman, I was asleep, I SWEAR!"

Woman - to herself, "Ah hell, here I am again in the kitchen at 3am, eating the leftover potato salad from the picnic, this medication is terrible!"

Seriously. That's a pretty messed up side effect of a medication if it can make you DRIVE while you are asleep.

Just a thought.

2 comments:

Suzanne said...

I've had a good chuckle over this commercial too. Kind of like the warnings on hair dryers...do not use while sleeping. {but it saves me so much time to do that!} :)

Momma said...

Interesting, but, I will be away from a computer for two months. How about a new post? Entertain me with your brilliance and wit!!! :)